# SDR IXXA20250828050

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 129,043 hours, 23,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 5800562RC
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR ANNUNCIATOR LIGHT FLICKERS. MAINTENANCE PLACED ON DEFERRAL 65652 MINIMUM EQUIPMENT LIST 52-71-01-01 CATEGORY C. DUE 07 SEPTEMBER 2025. IN ACCORDANCE WITH B767 FIM 52-71 FAULT TREE 816 AND B767 WDM 52-71-12 BITE PROCEDURE FOR PROXIMITY SENSOR ELECTRONIC UNIT AND FAULTED CODE 005,007, AND 219. INSPECTED AND CLEANED SENSOR S219. FAULT CLEARED. REMOVED AND REPLACED DEACTIVATION CHOKE S9013 ON TB101F (A191-C191) IAW B767 SWPM 20-90-15 AND IAI SUPPLEMENTAL WDM 52-71-12. OPERATIONAL CHECK GOOD. DEFERRAL 65652 CLEARED.
